# SDR UIEA2019041763886

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,011 hours, 18,388 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 840213
- Condition: Malfunctioned
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RT ENGINE HPSOV EICAS AND RT ENG HPSOV STATUS MSG( TRANSFERRED TO DMI #110310 IAW MEL 36-11-02-02 CAT C. MCC NOTIFIED, PLACARD INSTALLED. SEE LOG PAGE 1050138 ITEM 6 FOR T/R DEACTIVATION.  LP 1050141 - M2: T/S IAW 767 FIM 36-20 FAULT TREE 804 AND BITE MODULE FAULTED HPSOV CONTROLLER. NO TIME TO CHANGE PART. DMI 110310 REMAINS OPEN.  LP 1050143 - M2: REMOVED AND REPLACED HIGH PRESSURE CONTROLLER IAW AMM 36-11-08. PERFORMED BITE OF THE AIR SUPPLY MODULE AND OPS CHECK OF SYSTEM IAW AMM 36-11-07. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MDDR 110310 AND PLACARD REMOVED.  )
